A metric approach to control flow semantics

J.W. Bakker, de, E.P. Vink, de

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    10 Citations (Scopus)
    Original languageEnglish
    Title of host publicationPapers on general topology and applications (11th Summer Conference at the University of Southern Maine, Gorham ME, USA, August 10-13, 1995)
    EditorsS. Andoma
    Place of PublicationNew York NY
    PublisherThe New York Academy of Sciences
    Pages11-27
    DOIs
    Publication statusPublished - 1996

    Publication series

    NameAnnals of the New York Academy of Sciences
    Volume806
    ISSN (Print)0077-8923

    Cite this

    Bakker, de, J. W., & Vink, de, E. P. (1996). A metric approach to control flow semantics. In S. Andoma (Ed.), Papers on general topology and applications (11th Summer Conference at the University of Southern Maine, Gorham ME, USA, August 10-13, 1995) (pp. 11-27). (Annals of the New York Academy of Sciences; Vol. 806). The New York Academy of Sciences. https://doi.org/10.1111/j.1749-6632.1996.tb49156.x